# SDR HNAA2024100100890

- Difficulty date: August 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052588 SHEAR CLIP AT FR24, BETWEEN STR15R-STR16R IS CRACKED.  RAR SHEAR CLIP AT FR24, BETWEEN STR15R-STR16R IAW EMB I45 SRM 51-40-02
